# SDR AWXA200601864

- Difficulty date: October 22, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 76,097 hours, 29,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N530097
- Condition: Corroded
- Location: Bs 1981-1686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR-C-11, CORROSION ON HAT CHANNEL B/S 1681-1686, RBL 16.  REMOVED, FABRICATED AND REPLACED HAT CHANNEL B/S 1681-1686, RBL 16, IAW B757-200 SRM 51-40-02-0G, PAR 4, FIG 3 AND 8 AND DRAWING 146N5300.
